# SDR WX0A2025102732614

- Difficulty date: October 27, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N189NV
- Make and model: Airbus A320-214
- Aircraft serial: 5687
- Aircraft time: 33,526 hours, 22,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT GROUNDED) BATTERY FAULT / REMOVED AND REPLACED EPSU REF WO534455"
